# SDR UALA2011101705609

- Difficulty date: October 16, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 84,156 hours, 13,573 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Hour Meter
- Part number: 5655801
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.  RAN APU FOR 10 MINUTES NO LEAKS NOTED, APU FOUND CLEAN AFTER RAN.  PERFORMED T-S PER AMM49-11-00 & RAN APU IAW JRH2-6-15- AFTER RAN NOTED APU HOURMETER INOPERATIVE.  APU HOUR METER DEFECTIVE, CLICKS INTERNALLY AT 10TH HOUR BUT DOES NOT MOVE DISPLAY.   REPLACED APU HOUR METER IAW AMM 49-72-01, METER CHECKED OK.
